Alert archive / New Jersey / Small Craft Advisories in 2010
Small Craft Advisory 45, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this small craft advisory at Jun 1, 2010, 3:30 AM EDT. It took effect at Jun 1, 2010, 10:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Jun 1, 2010, 3:30 AM EDT (07:30 UTC)
- In effect from
- Jun 1, 2010, 10:00 AM EDT
- Expired
- Jun 1, 2010, 7:50 PM EDT
- In force
- 10 hr
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
037 WHUS71 KPHI 010730 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 330 AM EDT TUE JUN 1 2010 ANZ452>455-012000- /O.NEW.KPHI.SC.Y.0045.100601T1400Z-100602T0300Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 330 AM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 11 PM EDT THIS EVENING. A COLD FRONT APPROACHING FROM THE NORTHWEST TODAY WILL PASS THROUGH THE AREA TONIGHT. THE SOUTHWEST FLOW AHEAD OF THE FRONT WILL INCREASE DURING TODAY...AND WINDS WILL GUST UP TO 25 KNOTS MAINLY THIS AFTERNOON AND INTO THIS EVENING. SEAS WILL RESPOND AND BUILD TO 3 TO 5 FEET AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-012000- /O.NEW.KPHI.SC.Y.0045.100601T1400Z-100602T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 330 AM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 8 PM EDT THIS EVENING. A COLD FRONT APPROACHING FROM THE NORTHWEST TODAY WILL PASS THROUGH THE AREA TONIGHT. THE SOUTHWEST FLOW AHEAD OF THE FRONT WILL INCREASE DURING TODAY...AND WINDS WILL GUST UP TO 25 KNOTS MAINLY THIS AFTERNOON. SEAS WILL RESPOND AND BUILD TO 3 TO 5 FEET AS WELL. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
274 WHUS71 KPHI 011928 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 328 PM EDT TUE JUN 1 2010 ANZ452>455-012030- /O.CAN.KPHI.SC.Y.0045.000000T0000Z-100602T0300Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 328 PM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND SEAS ARE NO LONGER EXPECTED TO REACH SMALL CRAFT CRITERIA. $$ ANZ450-451-020000- /O.CON.KPHI.SC.Y.0045.000000T0000Z-100602T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 328 PM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... A COLD FRONT APPROACHING FROM THE NORTHWEST WILL CROSS THE MARINE AREA TONIGHT. WIND GUSTS UP TO 25 KNOTS ARE STILL POSSIBLE WITH SEAS POSSIBLY BUILDING TO AROUND 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
735 WHUS71 KPHI 012350 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 750 PM EDT TUE JUN 1 2010 ANZ450-451-020100- /O.CAN.KPHI.SC.Y.0045.000000T0000Z-100602T0000Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 750 PM EDT TUE JUN 1 2010 ...SMALL CRAFT ADVISORY IS CANCELLED... WIND SPEEDS AND WAVE HEIGHTS WILL DIMINISH GRADUALLY DURING THE NIGHT. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ IOVINO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at May 31, 11:05 PM EDT, 4 hours 25 minutes earlier.
Area forecast discussion, May 31, 11:05 PM EDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1105 PM EDT MON MAY 31 2010 .SYNOPSIS... A BLOCKY WEATHER PATTERN IS GOING TO BE REPLACED BY A MORE PROGRESSIVE ONE OVER THE NEXT WEEK. THE FORECAST AREA WILL BE NEAR THE SOUTHERN PERIPHERY OF THE WESTERLY FLOW ALOFT INTO SATURDAY AND AS SUCH A FEW FRONTAL BOUNDARIES WILL REACH, QUICKLY STALL AND THEN MOVE BACK TO THE NORTH. COLD FRONTS SHOULD MOVE INTO THE REGION ON TUESDAY AND FRIDAY BEFORE THEY STALL AND MOVE BACK TO THE NORTH. A STRONGER COLD FRONTAL PASSAGE IS THEN FORECAST FOR SUNDAY NIGHT. && .NEAR TERM /UNTIL 6 AM TUESDAY MORNING/... MODEL SOUNDINGS SHOW A GRADUAL REDUCTION IN ELEVATED CAPES OVERNIGHT THAT IS CONSIDERABLY MORE PRONOUNCED AS ONE MOVES SOUTHEAST. THEY ALSO SHOW A GRADUAL INCREASE IN SURFACE BASED CIN WITH TIME THAT ONE CAN SEE IN THE EXPANDING GROUND CLUTTER PATTERNS OF OUR AND SURROUNDING RADARS. THERE OF COURSE ARE DIFFERENCES IN HOW THE MODELS HANDLE MID LEVEL ENERGY UPSTREAM THAT IS TRIGGERING CONVECTION OVER WESTERN AND CENTRAL PENNSYLVANIA, BUT THE 12Z ECMWF AND THE 00Z NAM ALL SHOW A DOUBLE VORT MAX WITH THE STRONGER PART MOVING THROUGH THE GREAT LAKES AND INTO UPSTATE NEW YORK AND THE WEAKER /AND WEAKENING/ PART MOVING THROUGH OUR FORECAST AREA BY 12Z. WATER VAPOR IMAGERY GIVES CREDENCE TO THE EARLY PART OF THAT SCENARIO. THE WAY THE CAPES ALOFT DIMINISH AND THE APPROACHING, WEAKENING ENERGY MAKE THE PRESENT FORECAST FOR OVERNIGHT /HIGHER CHANCE POPS NW GRADUATING TO POPS THAT ARE BELOW SLIGHT CHANCE SOUTHEAST/ PLAUSIBLE. CAN NOT SEE MINS DROPPING MUCH WITH HIER DEWPTS ADVECTING IN ALOFT AND CLOUDS AND A BIT OF SW WIND PREVAILING. STAT GUIDANCE SEEMS TO BE ON TO THIS AND WAS PRETTY MUCH FOLLOWED. A STICKY NIGHT FOR OUR CWA. && .SHORT TERM /6 AM TUESDAY MORNING THROUGH THURSDAY/... MORE OF THE FORCING MECHANISMS NOT BEING ON THE SAME PAGE ON TUESDAY. THE LLJ IS FORECAST TO EXIT DURING THE MORNING. THERE IS NEUTRAL LLVL WAA FORECAST. THE ENTRANCE REGION OF THE H2.5 JET AND THE BEST FCST BULK SHEAR IS IN THE NW PART OF OUR CWA LATE IN THE DAY, POSSIBLY TOO LATE. SREF GUIDANCE SUGGESTING BECAUSE OF THE FORCING ALOFT (A SHORT WAVE INVOLVED TOO) THAT THIS SHOULD BE THE BEST CHANCE FOR STG/SEVERE STORMS ALTHOUGH ONCE AGAIN THE CHANCES ARE RELATIVELY LOW ESPECIALLY WHEN COMPARED TO THE IOWA AREA. WE ALSO WILL HAVE ALL THE DEBRIS TO CLEAR AND NOT MUCH OF A CAP OR FCST CIN, THUS HAVE WEAKER SHRAS OR TSRAS START BEFORE THE FRONT ARRIVES. FCST MID LVL LAPSE RATES REMAIN SO-SO AND THE SKINNY LOOKING FCST CAPE DOES NOT APPEAR FOREBODING. TOO MANY IFS AT THIS POINT TO CARRY ENHANCED WORDING. WOULD LIKE TO GIVE THE MID SHIFT THE CHANCE TO SEE HOW ALL OF THE CONVECTION OVER THE SERN CWA MUDDIES THE CONVECTIVE POTENTIAL FOR TUESDAY. STILL GIVEN THE LONG DAY WOULD BE PRUDENT TO CONTINUE THE TREND OF GOING ABOVE STAT GUIDANCE FOR MAX TEMPS AS PREV SHIFT NOTED NOT TOO MANY CLOUDY JUNE DAYS AND IT WON'T TAKE MUCH JUNE SUN TO GET TO OUR FCST HIGH TEMPS. ITS GOING TO BE MORE DIFFICULT FOR THE SEA BREEZE TO MAKE AN INLAND ADVANCE ON TUESDAY THAN TODAY AS THE FORECAST WINDS ABOVE THE BOUNDARY LAYER WILL BE STRONGER FROM THE SW VS PRETTY MUCH LIGHT AND VARIABLE TODAY. SREF GUIDANCE SUGGESTING A SHARPER CDFNTL PASSAGE THAN EITHER OF OUR OPERATIONAL MODELS WHICH LOOKS OK GIVEN WE ARE FCST TO BE IN THE WESTERLIES AT 500MB. WE MADE NO CHANGE TO THE PROGRESSION OF PCPN TUE NGT. KEPT WED PCPN FREE AS THE FCST MOISTURE SHOULD BE A LIMITING FACTOR. FCST 850MB TEMPS AND 1000-850 TEMPS SUPPORT STAT GUIDANCE. WEDNESDAY NIGHT AND THURSDAY ARE MIRRORING SUNDAY NIGHT AND TODAY TO A CERTAIN EXTENT WITH DECENT WAA FORECAST DURING THE DAY ON THURSDAY. THE GENERAL MODEL TREND HAS BEEN FOR A SLIGHTLY FASTER CFP OVER THE LAST COUPLE OF DAYS. THIS SEEMS LOGICAL GIVEN THAT THE FORECAST FLOW IS PROGRESSIVE. SO WE DID INCREASE THE POPS AND EXTENDED THEM FARTHER TO THE SOUTH WI OUR CWA FOR THE DAY ON THURSDAY. THURSDAY SHOULD HAVE SIMILAR TEMPERATURE AND DEW POINT LEVELS AS TODAY. THE GFS IS WARMER THAN THE WRF-NMM BY THIS FORECAST JUNCTURE, BUT GIVEN HOW LITTLE COOLING WE ARE EXPECTING CENTERED AROUND WEDNESDAY, THE MEX MOS MAX TEMPS APPEAR REASONABLE. && .LONG TERM /THURSDAY NIGHT THROUGH MONDAY/... A FRONTAL BOUNDARY FROM THE NORTHWEST IS EXPECTED TO DROP INTO OUR REGION ON THURSDAY NIGHT AND FRIDAY. WITH THE UPPER PATTERN FORECAST TO BECOME ZONAL FOR THE LATE PART OF THE WEEK INTO SATURDAY, THE FRONT SHOULD NOT HAVE MUCH OF A PUSH BEHIND IT. AS A RESULT, WE ARE EXPECTING THE BOUNDARY TO EITHER STALL OR DISSIPATE OVER OUR REGION. IN EITHER CASE, WE WILL INTRODUCE CHANCE POPS TO OUR NORTHERN COUNTIES ON THURSDAY NIGHT AND CARRY CHANCE POPS EVERYWHERE FOR FRIDAY. WE WILL LINGER CHANCE POPS INTO FRIDAY EVENING, MAINLY IN OUR SOUTHERN COUNTIES. ISOLATED CONVECTION IS POSSIBLE ON SATURDAY WITH THE REMNANTS OF THE FRONTAL BOUNDARY NEARBY, SO WE WILL CARRY SLIGHT CHANCE POPS. A SHORT WAVE IS EXPECTED TO PASS OVER THE GREAT LAKES REGION ON SUNDAY. THE FEATURE IS THEN FORECAST TO PASS ACROSS THE NORTHEASTERN STATES IN THE SUNDAY NIGHT INTO MONDAY TIME FRAME. THE SHORT WAVE MAY PROVIDE ENOUGH OF A PUSH TO CAUSE A COLD FRONT FROM THE NORTHWEST TO MAKE ITS WAY THROUGH OUR REGION. WE WILL INCLUDE CHANCE POPS FOR SHOWERS AND THUNDERSTORMS FOR SUNDAY AFTERNOON INTO SUNDAY NIGHT, OUT AHEAD OF THE COLD FRONT. IF THE COLD FRONT CLEARS OUR REGION, WE WILL SEE DRY WEATHER CONDITIONS FOR MONDAY. IT LOOKS AS THOUGH MAXIMUM TEMPERATURES WILL BE MAINLY IN THE 80S FOR FRIDAY, SATURDAY AND SUNDAY, WITH OVERNIGHT LOWS IN THE 60S AND LOWER 70S. IT MAY BE A BIT COOLER FOR MONDAY. && .AVIATION /03Z TUESDAY THROUGH SATURDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDS ARE GENLY EXPECTED THROUGH THE NIGHT WITH A COMBINATION OF HIGH CLOUDS AND CU OVER MOST LOCATIONS. HOWEVER, LATEST RADAR IMAGERY SHOWED SOME ISOLATED TSTMS OVER THE REGION. WHILE THE CHANCES OF THEM HITTING ANY PARTICULAR AIRPORT ARE LOW, IT CAN NOT BE RULED OUT. SINCE AREAL COVERAGE AND CONFIDENCE ARE LOW, WILL HANDLE THIS SCENARIO WITH AMENDMENTS. AFTER SUNSET, AREAL COVERAGE OF ANY STORMS SHOULD DECREASE. SWLY WINDS WILL REMAIN AROUND 10 KTS DURG THE DAY AND DROP A0B 10 KTS OVERNIGHT. WINDS WILL BECOME MORE WSW ON TUESDAY AND INCREASE AS HIGH AS 15 KTS DURG THE DAY. THERE IS A BETTER CHC OF MORE WIDESPREAD TSTMS ON TUESDAY AS A CDFNT APPROACHES THE REGION. HOWEVER, THERE IS STILL SOME UNCERTAINTY AS TO EXACT TIMING AND AREAL COVERAGE. OBVIOUSLY, ANY TSTMS COULD BRING MVFR AND IFR CONDS, AND HAVE STARTED TO MENTION THEM IN THE TAF PKG. OUTLOOK... HIGH PRESSURE WILL BRING A RETURN TO FAIR WEATHER WITH GOOD FLYING CONDITIONS WEDNESDAY INTO THURSDAY BEFORE ANOTHER, AND STRONGER, FRONT MOVES IN LATE IN THE WEEK. && .MARINE... TRANQUIL CONDS REMAIN IN PLACE OVER THE AREA WATERS ON THIS LAST DAY OF THE HOLIDAY WEEKEND. WINDS ARE LIGHT AND SEAS ARE GENLY AROUND 2 FT. EXPECT THE QUIET WX TO REMAIN OUTSIDE OF ANY TSTMS. WITH THE APPROACH OF THE AFOREMENTIONED CDFNT, WINDS AND SEAS WILL INCREASE ON TUESDAY. LATEST WAVEWATCH DATA INDICATES THAT SEAS MAY HIT 5 FT TUESDAY AFTN. HOWEVER, OTHER MDL GUIDANCE KEEPS WINDS BELOW CRITERIA, SO ITS PSBL THE SEAS ARE OVERDONE. NOT A LOT OF CONFIDENCE ON HOW THIS WILL ALL PLAY OUT, SO FOR NOW WILL REFRAIN FROM ISSUING ANY FLAGS. THE CDFNT WILL ALSO BRING MORE WIDESPREAD SHOWERS AND TSTMS WHICH COULD INCREASE WINDS AND SEAS AS WELL. HIGH PRESSURE WILL RETURN WEDNESDAY INTO THURSDAY, BEFORE ANOTHER CDFNT APPROACHES THURSDAY NIGHT OR FRIDAY. ADDITIONAL MARINE FLAGS MAY BE NEEDED AT THAT POINT. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GIGI NEAR TERM...GIGI/DELISI SHORT TERM...GIGI LONG TERM...IOVINO AVIATION...NIERENBERG MARINE...NIERENBERG
Hazardous weather outlook, May 31, 8:04 PM EDT, 7 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 804 PM EDT MON MAY 31 2010 NJZ001-007>010-012>015-PAZ054-055-060>062-067>069-020015- SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH- EASTERN MONMOUTH-MERCER-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS- 804 PM EDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS AND POSSIBLY SOME ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001>004-MDZ008-012-015-019-020-NJZ016>027-PAZ070-071-020015- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA- 804 PM EDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG THUNDERSTORMS AND POSSIBLY SOME ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-020015- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 804 PM EDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE COULD BE SOME STRONG THUNDERSTORMS ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, May 31, 9:32 PM EDT, 5 hours 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
932 PM EDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM TSTM WND DMG LAWRENCEVILLE 40.30N 74.73W
05/31/2010 MERCER NJ LAW ENFORCEMENT
UTILITY POLE AND WIRES DOWN ALONG ROUTE 206.
0505 PM HAIL ROCKY HILL 40.40N 74.64W
05/31/2010 E0.25 INCH SOMERSET NJ TRAINED SPOTTER
0510 PM HAIL 1 W YARDLEY 40.24N 74.86W
05/31/2010 E0.50 INCH BUCKS PA TRAINED SPOTTER
0515 PM HAIL TRENTON 40.22N 74.76W
05/31/2010 E0.50 INCH MERCER NJ TRAINED SPOTTER
0520 PM FLOOD PRINCETON 40.35N 74.66W
05/31/2010 MERCER NJ TRAINED SPOTTER
ROADWAY FLOODING.
0530 PM HAIL TRENTON 40.22N 74.76W
05/31/2010 E0.25 INCH MERCER NJ TRAINED SPOTTER
0543 PM HAIL HAMILTON SQUARE 40.23N 74.68W
05/31/2010 E0.25 INCH MERCER NJ TRAINED SPOTTER
0545 PM HAIL MORRISVILLE 40.21N 74.79W
05/31/2010 E0.25 INCH BUCKS PA TRAINED SPOTTER
0550 PM TSTM WND DMG MERCERVILLE-HAMILTON SQ 40.23N 74.67W
05/31/2010 MERCER NJ TRAINED SPOTTER
TREE LIMBS DOWN.
0550 PM HAIL MERCERVILLE-HAMILTON SQ 40.23N 74.67W
05/31/2010 E0.25 INCH MERCER NJ TRAINED SPOTTER
0624 PM HAIL HAMILTON SQUARE 40.23N 74.68W
05/31/2010 E0.25 INCH MERCER NJ TRAINED SPOTTER
0628 PM HAIL HAMILTON SQUARE 40.23N 74.68W
05/31/2010 E1.00 INCH MERCER NJ TRAINED SPOTTER
ESTIMATED 2.00 INCHES OF RAIN.
0630 PM HAIL HAMILTON SQUARE 40.23N 74.68W
05/31/2010 E0.75 INCH MERCER NJ TRAINED SPOTTER
2.50 INCHES OF RAIN AND ROADWAY FLOODING.
0650 PM HEAVY RAIN MERCERVILLE-HAMILTON SQ 40.23N 74.67W
05/31/2010 M0.00 INCH MERCER NJ TRAINED SPOTTER
2.73 INCHES OF RAIN.
0755 PM HEAVY RAIN MORRISVILLE 40.21N 74.79W
05/31/2010 M0.00 INCH BUCKS PA TRAINED SPOTTER
2.41 INCHES OF RAIN.
&&The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 12:37 PM EDT | Special Weather Statement | PHI | Burlington | 53 min |
| Jun 1, 12:39 PM EDT | Special Weather Statement | PHI | Morris | 66 min |
| Jun 1, 12:49 PM EDT | Special Weather Statement | PHI | Burlington, Ocean | 56 min |
| Jun 1, 1:14 PM EDT | Special Weather Statement | PHI | Monmouth | 61 min |
| Jun 1, 1:17 PM EDT | Severe Thunderstorm Warning | PHI | Burlington, Monmouth, Ocean | 58 min |
| Jun 1, 1:46 PM EDT | Special Weather Statement | PHI | Monmouth | 59 min |
| Jun 1, 2:04 PM EDT | Special Marine Warning | PHI | 42 min | |
| Jun 1, 2:05 PM EDT | Severe Thunderstorm Warning | PHI | Monmouth | 25 min |
| Jun 1, 2:18 PM EDT | Special Weather Statement | PHI | Ocean | 42 min |
| Jun 1, 2:23 PM EDT | Special Weather Statement | PHI | Mercer | 67 min |
| Jun 1, 2:29 PM EDT | Special Weather Statement | PHI | Ocean | 61 min |
| Jun 1, 2:49 PM EDT | Special Weather Statement | PHI | Ocean | 56 min |
| Jun 1, 2:54 PM EDT | Special Weather Statement | PHI | Sussex | 66 min |
| Jun 1, 3:06 PM EDT | Special Weather Statement | PHI | Ocean | 54 min |
| Jun 1, 3:13 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 62 min |
| Jun 1, 3:14 PM EDT | Special Weather Statement | PHI | Hunterdon, Somerset | 61 min |
| Jun 1, 3:33 PM EDT | Special Weather Statement | PHI | Somerset | 57 min |
| Jun 1, 3:51 PM EDT | Special Weather Statement | PHI | Sussex | 54 min |
| Jun 1, 4:27 PM EDT | Special Weather Statement | PHI | Hunterdon, Middlesex, Somerset | 63 min |
| Jun 1, 4:34 PM EDT | Special Weather Statement | PHI | Morris | 56 min |
| Jun 1, 5:07 PM EDT | Special Weather Statement | PHI | Cape May | 38 min |
| Jun 1, 5:13 PM EDT | Special Weather Statement | PHI | Monmouth | 62 min |
| Jun 1, 5:20 PM EDT | Special Marine Warning | PHI | 62 min | |
| Jun 1, 2:02 PM EDT | Special Weather Statement | PHI | Queen Anne's | 43 min |
| Jun 1, 2:35 PM EDT | Special Weather Statement | PHI | Queen Anne's | 55 min |
| Jun 1, 3:10 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Queen Anne's, Talbot | 50 min |
| Jun 1, 4:02 PM EDT | Special Weather Statement | PHI | Caroline | 58 min |
Nearby
Small Craft Advisories in New Jersey, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.